MathSciNet Relay Station
MathSciNet bibliographic data
MR679283 (83m:22007) 22A30 (54D35 54H15)
Hindman, Neil Minimal ideals and cancellation in $\beta {\bf N}$. Semigroup Forum 25 (1982), no. 3-4, 291–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement